# SDR ASOA01014

- Difficulty date: January 29, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N262AS
- Make and model: Emb EMB-120
- Aircraft serial: 120146
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D36604001
- Condition: Discharged
- Location: Cabin
- Part time: 25,064 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CREW FOUND ROW 5 EMERGENCY FLOOR TRACKING LIGHTS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED EMERGENCY BATTERY.  OPS CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
